# SDR YENA2022112801160

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 81,777 hours, 30,292 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 673, BOS - AUA. AIRCRAFT AIR TURN BACK.   FUEL AUTO FEED FAULT UNABLE TO COMPLY WITH QRH WITH UNREADABLE WING TANK QUANTITY.  FUEL QUANTITY FAULT RH WING XXX TRIGGERED THE AUTO FEED FAULT. FQIS FAULTS CLEARED ON THE LOG PAGES 3489038, ITEM 1 AND 2 ALSO LOG PAGE 3489038.
